Hello Doctor!The area on my neck seems to be really dark and I have two Dark spots on the upper left side of my neck and upper right side.It's been this way for about 4 months and doesn't seem to go away.The dark area on my neck was REALLY dry before i started putting healing ointment on it.That seemed to stop the dryness but the area on my neck is still dark.Do you know what's wrong with my neck and how I can get it to go away?Someone told me it might be from my shaving cream that i switched too a couple months ago so I stopped using it.I don't put anything on my neck except moisterizer because I don't want it to get dry again.My whole neck is dark as you can see in the pictures and you can see the really darkspot on my neck too on the left side.And my neck doesn't itch and isnt irritating at all and I know its not from the sun because im hardly ever in direct sunlight.The pictures are below.
I suspect that you have eczema (the "dry" skin), and that the darker color is pigmentation that comes from inflammation. This can last a long time(several months). You need to see a doctor for definitive diagnosis and possible prescription of a cortisone-based cream to suppress the eczema when it flares up. Then the extra pigmentation will be able to fade by itself.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.